RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 75, Issue 3  


The method of similar operators in the spectral analysis of non-self-adjoint Dirac operators with non-smooth potentials
A. G. Baskakov, A. V. Derbushev, A. O. Shcherbakov
3
On the spectrum of a two-dimensional periodic operator with a small localized perturbation
D. I. Borisov
29
On the extension problem for solutions of homogeneous convolution equations
V. V. Volchkov, Vit. V. Volchkov
65
Multifrequency self-oscillations in two-dimensional lattices of coupled oscillators
A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov
97
Maximal intersections of three real quadrics
V. A. Krasnov
127
On the number of components of a three-dimensional maximal intersection of three real quadrics
V. A. Krasnov
147
On uniform constants of strong uniqueness in Chebyshev approximations and fundamental results of N. G. Chebotarev
A. V. Marinov
161
An application of proof-nets to the study of fragments of the Lambek calculus
Yu. V. Savateev
189
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019